- -

Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions

Show full item record

Dubey, R.; Mishra, LN.; Sánchez Ruiz, LM. (2019). Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions. Symmetry (Basel). 11(11):1-18. https://doi.org/10.3390/sym11111348

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/140844

Files in this item

Item Metadata

Title: Nondifferentiable G-Mond-Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions
Author: Dubey, Ramu Mishra, Lakshmi Narayan Sánchez Ruiz, Luis Manuel
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this article, a pair of nondifferentiable second-order symmetric fractional primal-dual model (G-Mond-Weir type model) in vector optimization problem is formulated over arbitrary cones. In addition, we construct a ...[+]
Subjects: Multiobjective , Symmetric duality , Second-order , Nondifferentiable , Fractional programming , Support function , G(f)-bonvexity , G(f)-pseudobonvexity
Copyrigths: Reconocimiento (by)
Source:
Symmetry (Basel). (eissn: 2073-8994 )
DOI: 10.3390/sym11111348
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/sym11111348
Type: Artículo

This item appears in the following Collection(s)

Show full item record